|stocrin side effects
Nov 19, 2008
i have been on stocrin and aspen lamzid for almost 6 months and i notice that i'm going pale and my periods are not flowing. is anemia a side effect of these medications?
| Response from Dr. Henry
Aspen lamzid is the generic combination of lamivudine (3TC) and zidovudine (AZT) which can cause anemia. If severe anemia is confirmed then if possible a switch to an alternative nucleoside combination would be advise (if available in your area). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.